MathSciNet Relay Station
MathSciNet bibliographic data
MR1000113 (90h:14057) 14K05 (14H35)
Kani, E.; Rosen, M. Idempotent relations and factors of Jacobians. Math. Ann. 284 (1989), no. 2, 307–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement